• Quote of the Day
    "Over the course of our lives, we’ll constantly be transforming into a more and more authentic version of ourselves. Our preferences will change. Our passions will change. And we have to be brave enough to choose the thing that makes us happiest in each moment."
    Mike Iamele, posted by @gooblax

iam*who*iam

Member
Joined
Sep 6, 2007
Messages
40
Points
6
fall is here..colder and darker out.

my mood has gone down the last few days.

like i've flat-lined, alternating with moments where i feel like crying...except i cannot cry..and i am tired and feel stressed, when there is no stress.

i feel numb..which gets scary after a few days or weeks.

i am trying to avoid it...because i cannot crash again.

i do not know if i'd survive another one..but i always seem to.

it's just that with what happened in march, any crisis situation, terrifies me.

i overdosed in march (first time in 7 yrs.) and the hospital gave me charcoal, then sent me home after maybe 2 hrs. where i was alone, and slept, luckily, for 2 days.

but it terrifies me because i do not know what to do if i get to that point again..i am not myself when i get to that state of mind..

no meds help, the crisis line would tell me to go to the hospital, the hospital would send me home like always..*sigh*

that is why i want to try to get the system changed in this country...some of us really need it..really need help..and it's just not there.

and it scares me....because i want to be ok..and sometimes i just can't..and there is nowhere i can go, to feel safe until i am ok again.
 

iam*who*iam

Member
Joined
Sep 6, 2007
Messages
40
Points
6
Re: Seasonal depression - fears of crisis

i am depressed mildly to severely, all year around..mixed with other things i deal with..but a different kind of depression hits in the fall/winter.

i started trying meds when i was 14.

i don't remember the exact doses, but i know i was on most of them for several weeks, or until they made me sick/mentally worse.

i've tried celexa (twice), paxil (two or three times), zoloft, welbutrin with other meds, trazodone, risperdal (several times), seroquel (currently on a low dose), lexapro, luvox, effexor, zyprexa.

most of them, i noticed either no change in mood, or i had adverse reactions.

with the way my nervous system is, as many i've seen have agreed, that since my moods are always changing, i cannot stay on just one med, because i'd have to keep changing doses/meds, and i have a very sensitive system.

so, i have tried all of the meds that my past/current dr's have suggested.

i do not want to take chances on trying older meds, or ones that can serious damaging effects.
 

iam*who*iam

Member
Joined
Sep 6, 2007
Messages
40
Points
6
it's kind of all over the place really.

at 14 it was dysthymia with social anxiety, then 18, borderline personality, and various anxiety issues (PTSD), dissociative disorders.

i am still not 100% certain.

but most the time, i'm depressed, anxious and dissociating at times.
 

iam*who*iam

Member
Joined
Sep 6, 2007
Messages
40
Points
6
no. that is the ONE diagnosis that has never been mentioned..everything else, but never that.

i do not have manic episodes...just hyper times from lack of sleep or food..but nothing that i know to be mania.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
38,346
Points
113
OK. I was just curious about some of that list of medications.

It seems that adverse side-effects are your major problem with medications. Is that correct? Did you discontinue any of them early on your own because you felt they weren't working?

Lot of questions, eh? ... :eek:

I'm also curious about what therapists you have seen (psychiatirts? psychologists? other?) and whether you are still seeing one.
 

iam*who*iam

Member
Joined
Sep 6, 2007
Messages
40
Points
6
Most of them, I stopped with the dr.'s consent when they starting causing more problems..but when I had tried some a second or third time, is when I stopped on my own, but let a dr. know.

I see a psychiatrist right now, and someone for trauma counseling.

It's been all over the place, the meds and people I've seen over the years, mostly because of my needs not being met from just one person, so I'm having to see others for different issues.

All I think I can do, is just try to muddle my way through..and do what I can, with who, and what is available.

When I fear for my safety, is the time I need the most help, and there is no support, nowhere for me to go, to stay safe during those times.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
38,346
Points
113
All I think I can do, is just try to muddle my way through..and do what I can, with who, and what is available.

When I fear for my safety, is the time I need the most help, and there is no support, nowhere for me to go, to stay safe during those times.

Well one of the things that's available is this forum and connecting to other members who have similar struggles.

What do you typically do to try to stay safe during "those times"?
 

iam*who*iam

Member
Joined
Sep 6, 2007
Messages
40
Points
6
i stay safe by doing nothing.

sometimes i have to isolate and not be near anyone because for some reason it sets things off a little more. feels unsafe when i feel unsafe..to be near people.

and i just try to get the bad thoughts and feelings to stop enough, if i can..otherwise it all is way too much.

i do get more dissociative and disconnected normally, when i'm in crisis, so that makes it worse, and more scary because i don't know what might happen.

i'm not good at being able to reach out to anyone during those times, because i'm not really able to.

kind of like i get stuck somewhere inside.
 

braveheart

Member
Joined
May 8, 2005
Messages
1,485
Points
36
I just wanted to let you know that I suffer from dissociation too, and go through similar, the isolating and the sense of disconnection, the feeling unsafe around [unknown] people.... The feeling stuck inside... back to how it was Back Then...

It's something that I'm working on a lot in therapy, making connections - within myself, and with the past and present, as well as with my therapist, and ultimately other people..
 

Top Bottom